# SDR DXTA2011120204811

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 2,553 hours, 2,407 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 45AS31001024
- Part serial: 10343H1492
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ON CLIMBOUT PASSING FL 370 SUDDEN, LOUD, CONTINUOUS HIGH PITCHED NOISE EMANATING FROM SOMEWHERE IN THE FWD PEDESTAL/CENTER INSTRUMENT PANEL AREA.  LEVELED AT FL 380, DECLARED EMERGENCY AND BEGAN DESCENT WITH NOISE CONSTANT. PASSING FL330, NOISE BEGAN TO GRADUALLY DECREASE AND WAS SILENT BY 32,700'.  ABSOLUTELY NO ASSOCIATED INDICATIONS WHATSOEVER: NO ENGINE GAUGE INDICATIONS, NO PRESSURE ANOMALIES, NO AVIONICS MALFUNCTIONS, NOTHING - JUST A NOISE.  R & R THE CO-PILOT'S WINDSHIELD IAW MM 56-10-00.  LEAK CHECKED GOOD.  COMPLETED OPS TEST OF RT WINDSHIELD ANTI-ICE IAW MM 30-40-00-201, OPS CHECKED GOOD.
